MathSciNet Relay Station
MathSciNet bibliographic data
MR209917 47.70 (44.00)
Peetre, Jaak On convolution operators leaving $L\sp{p,}\,\sp{\lambda }$ spaces invariant. Ann. Mat. Pura Appl. (4) 72 1966 295–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement